MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ
Model Number 2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.
 
Event or Problem Description
This (b)(4) will address the event device 1 of 2.(b)(4) will address the event device 2 of 2.Procedure performed - unknown."i need to bring to your attention that dr.[doctor's name] has had 2 different cases where the ctr71 trocar broke and pieces needed to be removed from the patient.The lot number from the trocar used in his case today is 1288495." additional information received via telephone from the territory manager on (b)(6)2017: it was noted during the surgery that gas was leaking and upon examining the trocar, a hair line crack was observed.The trocar was replaced with a new trocar and the surgery was completed without incident.Additional information received via email from the territory manager on (b)(6)2017: event device was "thrown away" and no patient injury occurred.Type of intervention: unknown.Patient status: no patient injury occurred.
 
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.The probability and criticality of harm resulting from this type of event have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of event to occur.

Brand Name
CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6644180
Report Number2027111-2017-01860
Device Sequence Number13715451
Product Code GCJ
UDI-Device Identifier00607915125042
UDI-Public(01)00607915125042(17)200206(30)01(10)1288495
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/06/2020
Device Model Number2
Device Catalogue Number2
Device Lot Number1288495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date06/29/2017
Patient Sequence Number1